# SDR CA970722034

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2120 · Air Distribution System
- Part: Bleed Monitor
- Part number: 7850225
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O, B

## Discrepancy

(CAN) DURING FLIGHT, LOST BOTH AIR CONDITIONING PACKS CLIMBING THROUGH 17,500 FEET. DESCENDED AND RESET BOTH SWITCHES AND PACKS OPERATED NORMALLY. SUBSEQUENT MAINTENANCE ACTION REPLACED #1 BLEED MONITOR COMPUTER DUE TO NR1 SYSTEM FAILURE. SYSTEM CHECKED SERVICEABLE.
